American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Mrinal Kanti Das. On triviality of the Euler class group of a deleted neighbourhood of a smooth local scheme. Trans. Amer. Math. Soc. 365 (2013) 3397-3411.
Abstract, references, and article information   
View Article: PDF

[2] Tommaso de Fernex. Length, multiplicity, and multiplier ideals. Trans. Amer. Math. Soc. 358 (2006) 3717-3731. MR 2218996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Rodney Y. Sharp and Nicole Nossem. Ideals in a perfect closure, linear growth of primary decompositions, and tight closure. Trans. Amer. Math. Soc. 356 (2004) 3687-3720. MR 2055750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sean Sather-Wagstaff. A dimension inequality for Cohen-Macaulay rings. Trans. Amer. Math. Soc. 354 (2002) 993-1005. MR 1867369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Claus Scheiderer. Sums of squares of regular functions on real algebraic varieties. Trans. Amer. Math. Soc. 352 (2000) 1039-1069. MR 1675230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Daniel Katz and Vijay Kodiyalam. Symmetric powers of complete modules over a two-dimensional regular local ring. Trans. Amer. Math. Soc. 349 (1997) 747-762. MR 1401523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Vijay Kodiyalam. Integrally closed modules over two-dimensional regular local rings . Trans. Amer. Math. Soc. 347 (1995) 3551-3573. MR 1308016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sunsook Noh. The value semigroups of prime divisors of the second kind in $2$-dimensional regular local rings . Trans. Amer. Math. Soc. 336 (1993) 607-619. MR 1080735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bernard Johnston. The uniform bound problem for local birational nonsingular morphisms . Trans. Amer. Math. Soc. 312 (1989) 421-431. MR 983873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bernard Johnston. A finiteness condition on regular local overrings of a local domain . Trans. Amer. Math. Soc. 299 (1987) 513-524. MR 869218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. M. Bhatwadekar and R. A. Rao. On a question of Quillen . Trans. Amer. Math. Soc. 279 (1983) 801-810. MR 709584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Judith Sally. Erratum to: ``Regular overrings of regular local rings'' (Trans. Amer. Math. Soc. {\bf 171} (1972), 291--300) . Trans. Amer. Math. Soc. 213 (1975) 429. MR 0382258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Judith Sally. Regular overrings of regular local rings . Trans. Amer. Math. Soc. 171 (1972) 291-300. MR 0309929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1